Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ASAHI INTECC CO LTD CARAVEL; CATHETER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ASAHI INTECC CO LTD CARAVEL; CATHETER
Catalog Number
CRV135-19P
Medical Device Problem Code
Material Fragmentation (1261)
Health Effect - Clinical Code
Insufficient Information (4580)
Date of Event
01/23/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Dr.(b)(6) had the tip of a caravel come off in a patient.Dr.(b)(6) removed the tip with a snare.
New Search
Submit an Adverse Event Report
Brand Name
CARAVEL
Common Device Name
CATHETER
Manufacturer
(Section D)
ASAHI INTECC CO LTD
3-100 akatsuki-cho
seto, aichi 489-0 071
JA 489-0071
MDR Report Key
24279071
Report Number
3004718255-2026-00005
Device Sequence Number
18623685
Product Code
DQY
UDI-Device Identifier
04547327108775
UDI-Public
(01)04547327108775(17)280430(10)250428K16A
Combination Product (Y/N)
N
Initial Reporter State
SC
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Importer
Initial Reporter Occupation
Physician
Type of Report
Initial
Report Date
(Section B)
02/06/2026
Report Date
(Section F)
02/06/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Catalogue Number
CRV135-19P
Device Lot Number
250428K16A
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Distributor Facility Aware Date
01/23/2026
Device Age
8 MO
Event Location
Hospital
Date Report to Manufacturer
02/06/2026
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
02/06/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Patient Age
69 YR
Patient Sex
Male
Patient Weight
102 KG
Date Report Sent to FDA
02/06/2026